# SDR AWXA200200400

- Difficulty date: April 8, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65499534
- Condition: Worn
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK THE R/H MAIN LANDING GEAR UPLOCK BUSHING FITTINGS WERE FOUND WORN BEYOND LIMITS, BS 685. MAINTENANCE REMOVED BUSHINGS AT BS 685 & 695, FOUND CORROSION IN BUSHING BORE BS 685, MACHINED TO REMOVED CORROSION, FABRICATED 2 EA. REPAIR SLEEVES, INSTALLED SLEEVES AND FLAP PEENED PER SOPM 2010-03, INSTALLED NEW BUSHINGS. REPAIR PERFORMED IAW AWA ER 15-5364-02115-TB3.
